MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 3.5 ACCOLADE (127 DEG) SIZE 3.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 3.5 ACCOLADE (127 DEG) SIZE 3.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6021-3535
Medical Device Problem Codes Degraded (1153); Material Erosion (1214)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Hip revision.X-ray displayed irregular angle of head on trunnion.Once joint opened, stem trunnion noticed to be worn on underside.
 
Additional Manufacturer Narrative
An event regarding wear involving an accolade stem was reported.The event was confirmed via evaluation of the provided photographs.Method & results: product evaluation and results: the device was not returned for inspection; however, photographs were provided for review.The photographs show a recently explanted stem, the trunnion of the stem is severely worn.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to wear of the stem trunnion.The device was not returned for inspection; however, photographs were provided for review.The photographs show a recently explanted stem, the trunnion of the stem is severely worn.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
ACCOLADE (127 DEG) SIZE 3.5 ACCOLADE (127 DEG) SIZE 3.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19839457
Report Number0002249697-2024-01037
Device Sequence Number17791637
Product Code JDI
UDI-Device Identifier04546540510754
UDI-Public04546540510754
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue Number6021-3535
Device Lot Number32796301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown